I need your expert opinion on something: I'm taking weekly generic Fosamax, daily 1200 calcium, daily 1400 D, and every other week 50,000 D. I hit menoapuse about 4 years ago. I have some pretty bad arthritis in my R hip, but my L is much more normal, though not totally normal. I walk briskly and climb stairs 5 days a week.
> 2-3 years ago I had taken the high dose D for 1 year, so my scores momentarily shot way up. Then last year my osteoporosis scores dropped 0.1 or 0.2, ending at: femoral neck -1.3, total hip -1.9, spine -1.4. My new scores--1 year later--are: femoral neck -2.8, total hip -2.0, spine -1.5.
> That femoral score seems outrageous to me. Is it possible for a score to drop that much in 1 year? I'd have a hard time believing it if it just dropped to -1.8, let alone -2.8. I don't think they've ever dropped more than 0.4 before. I'm thinking there was some sort of mistake. What do you think?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.